Spin and pseudospin symmetries in radial Dirac equation and exceptional hermite polynomials


Yeşiltaş Ö. , Özcan A.

European Physical Journal Plus, vol.136, pp.1035-1047, 2021 (Journal Indexed in SCI)

  • Publication Type: Article / Article
  • Volume: 136
  • Publication Date: 2021
  • Doi Number: 10.1140/epjp/s13360-021-01990-z
  • Title of Journal : European Physical Journal Plus
  • Page Numbers: pp.1035-1047

Abstract

We have generalized the solutions of the radial Dirac equation with a tensor potential under spin and pseudospin symmetry limits to exceptional orthogonal Hermite polynomials family. We have obtained new general rational potential models which are the generalization of the nonlinear isotonic potential families and also energy dependent.